MAUDE Adverse Event Report: DEPUY IRELAND 9616671 RECLAIM ASSEMBLY BODY; RECLAIM INSTRUMENTS : INSERTION DEVICES

DEPUY IRELAND 9616671 RECLAIM ASSEMBLY BODY; RECLAIM INSTRUMENTS : INSERTION DEVICES
Catalog Number 297500600
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191); Insufficient Information (4580)
Date of Event 03/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the guide post wouldn¿t properly thread into the distal reclaim stem, and the surgeon felt it damaged the threads inside the stem.The assembly tool also wouldn¿t thread into the distal stem properly, so the surgeon decided to put in a new distal stem.The 18x140 was compromised and couldn¿t be used.No surgical delay.
 
Additional Manufacturer Narrative
Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
RECLAIM ASSEMBLY BODY
Common Device Name
RECLAIM INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
Manufacturer Contact
chad gibson
700 orthopaedic drive
warsaw, IN 46582-0988
5743725905
MDR Report Key7424733
Report Number1818910-2018-57220
Device Sequence Number16452173
Product Code LXH
UDI-Device Identifier10603295155942
UDI-Public10603295155942
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297500600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 03/15/2018
Supplement Date Received by Manufacturer11/05/2018
06/05/2026
Initial Report FDA Received Date04/12/2018
Supplement Report FDA Received Date11/05/2018
06/10/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale